# SDR 98ZZZX778

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT IN DAY, DISCOVERED EMERGENCY EXIT LIGHT ABOVE L-1 DOOR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT (L-1 DOOR).
